Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 87, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 9, 2015, 3:46 PM CDT for Washington County, Arkansas; Adair County, Oklahoma. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2015, 3:46 PM CDT (20:46 UTC)
- Expired
- Apr 9, 2015, 4:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Washington County, AR, Adair County, OK
The radar
The Western Arkansas radar (KSRX), 57 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 3:50 PM CDT | HAIL 1 | 2 W Stilwell, OK | NICKEL TO QUARTER SIZE HAIL IN THE ROCKY MOUNTAIN COMMUNITY WEST OF STILWELL. TIME ESTIMATED BY RADAR. |
| Apr 9, 3:53 PM CDT | HAIL 0.88 | Stilwell, OK | NICKEL AND SOME DIME SIZED HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 2:32 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.8 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 950 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 857 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 275 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 6.3
The text
As transmitted, in the capitals the NWS used until 2016.
744
WUUS54 KTSA 092046
SVRTSA
ARC143-OKC001-092130-
/O.NEW.KTSA.SV.W.0087.150409T2046Z-150409T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
346 PM CDT THU APR 9 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS...
SOUTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 430 PM CDT
* AT 344 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF STILWELL...AND MOVING EAST AT 45 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...MARIETTA...STILWELL...ADAIR
STATE PARK...ODELL...MORROW...CLYDE...CANEHILL...STRICKLER...DEVILS
DEN STATE PARK...HOGEYE...BLACKBURN...WEST FORK...WOOLSEY...
WINSLOW...GREENLAND AND BRENTWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3577 9412 3576 9413 3576 9449 3575 9449
3574 9475 3585 9481 3602 9412 3577 9404
TIME...MOT...LOC 2047Z 259DEG 39KT 3578 9467
HAIL...1.75IN
WIND...60MPH
$$4 follow-up statements
274
WWUS54 KTSA 092053
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
353 PM CDT THU APR 9 2015
ARC143-OKC001-092130-
/O.CON.KTSA.SV.W.0087.000000T0000Z-150409T2130Z/
WASHINGTON AR-ADAIR OK-
353 PM CDT THU APR 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WASHINGTON COUNTY IN NORTHWEST ARKANSAS...AND EAST CENTRAL ADAIR
COUNTY IN NORTHEAST OKLAHOMA UNTIL 430 PM CDT...
AT 351 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STILWELL...AND
MOVING EAST AT 45 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...ODELL...MORROW...CLYDE...
CANEHILL...STRICKLER...DEVILS DEN STATE PARK...HOGEYE...
BLACKBURN...WEST FORK...WOOLSEY...WINSLOW...GREENLAND AND BRENTWOOD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3577 9412 3576 9413 3576 9449 3575 9449
3577 9464 3586 9469 3602 9412 3577 9404
TIME...MOT...LOC 2053Z 259DEG 39KT 3581 9459
HAIL...1.75IN
WIND...60MPH
$$081
WWUS54 KTSA 092059
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
359 PM CDT THU APR 9 2015
ARC143-OKC001-092130-
/O.CON.KTSA.SV.W.0087.000000T0000Z-150409T2130Z/
WASHINGTON AR-ADAIR OK-
359 PM CDT THU APR 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WASHINGTON COUNTY IN NORTHWEST ARKANSAS...AND EAST CENTRAL ADAIR
COUNTY IN NORTHEAST OKLAHOMA UNTIL 430 PM CDT...
AT 357 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
ADAIR STATE PARK...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...ODELL...MORROW...CLYDE...
CANEHILL...STRICKLER...DEVILS DEN STATE PARK...HOGEYE...
BLACKBURN...WEST FORK...WOOLSEY...WINSLOW...GREENLAND AND BRENTWOOD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3577 9412 3576 9413 3577 9448 3578 9461
3587 9462 3602 9412 3577 9404
TIME...MOT...LOC 2059Z 259DEG 39KT 3582 9451
HAIL...1.25IN
WIND...60MPH
$$939
WWUS54 KTSA 092110
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
410 PM CDT THU APR 9 2015
OKC001-092121-
/O.CAN.KTSA.SV.W.0087.000000T0000Z-150409T2130Z/
ADAIR OK-
410 PM CDT THU APR 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ADAIR COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3582 9411 3580 9419 3581 9445 3580 9450
3590 9452 3602 9412 3587 9407
TIME...MOT...LOC 2111Z 259DEG 39KT 3588 9439
$$
ARC143-092130-
/O.CON.KTSA.SV.W.0087.000000T0000Z-150409T2130Z/
WASHINGTON AR-
410 PM CDT THU APR 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WASHINGTON COUNTY IN NORTHWEST ARKANSAS UNTIL 430 PM CDT...
AT 408 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
LINCOLN...AND MOVING EAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IN OR NEAR THE PATH INCLUDE...STRICKLER...HOGEYE...
BLACKBURN...WEST FORK...WOOLSEY...GREENLAND AND BRENTWOOD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3582 9411 3580 9419 3581 9445 3580 9450
3590 9452 3602 9412 3587 9407
TIME...MOT...LOC 2111Z 259DEG 39KT 3588 9439
HAIL...1.00IN
WIND...<50MPH
$$
LACY620
WWUS54 KTSA 092123
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
423 PM CDT THU APR 9 2015
ARC143-092133-
/O.EXP.KTSA.SV.W.0087.000000T0000Z-150409T2130Z/
WASHINGTON AR-
423 PM CDT THU APR 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WASHINGTON COUNTY IN
NORTHWEST ARKANSAS WILL EXPIRE AT 430 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3582 9411 3580 9419 3581 9445 3580 9450
3590 9452 3602 9412 3587 9407
TIME...MOT...LOC 2123Z 259DEG 39KT 3590 9423
$$
LACYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 2:27 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Apr 9, 2:27 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 227 PM CDT THU APR 9 2015 .DISCUSSION... COLD FRONT IS QUICKLY SWEEPING EAST ACROSS THE FORECAST AREA THIS AFTERNOON...IN ASSOCIATION WITH A PV MAX MOVING EAST NORTHEAST ACROSS NEBRASKA AND KANSAS. A STRONG CAPPING INVERSION REMAINS IN PLACE AHEAD OF THE FRONT...AND THUS FAR ECHOES HAVE STRUGGLED TO GET GOING. HOWEVER...EVENTUALLY LIFT AND HEATING SHOULD OVERCOME THE CAP AND AT LEAST SCATTERED STORMS WILL FIRE ALONG THE FRONT BY MID AFTERNOON FROM NW AR DOWN INTO SE OK. THE STORMS MAY EVENTUALLY BECOME MORE LINEAR WITH TIME. WINDS ALOFT AT THE BASE OF THE CENTRAL CONUS TROUGH SUGGEST SHEAR IS STRONG ENOUGH FOR SUPERCELL DEVELOPMENT INITIALLY AT LEAST. THE TORNADO THREAT...WHILE NOT ZERO...IS MUCH LESS COMPARED TO YESTERDAY...WITH VEERED FLOW IN THE WARM SECTOR SHRINKING HELICITY. THUS MAIN THREATS WILL BE HAIL/WINDS. ACTIVITY SHOULD BE CLEARING THE AREA BETWEEN 00Z AND 03Z...WITH A CLEAR AND COOL NIGHT FORTHCOMING. AFTER A NICE DAY TO BE OUTDOORS ON FRIDAY...RAIN/STORM CHANCES WILL RETURN BY SATURDAY...ESPECIALLY SATURDAY NIGHT AS THE RETREATING BOUNDARY LIFTS NORTH THRU THE PLAINS. A WAVE IN THE NORTHERN STREAM WILL SWEEP ACROSS THE MIDWEST BY THE LATTER PART OF THE WEEKEND...FORCING ANOTHER BOUNDARY DOWN INTO OUR REGION. GOING INTO EARLY NEXT WEEK...AN UPPER WAVE IN THE WEAKER SOUTHERN STREAM OF THE WESTERLIES WILL LIFT INTO THE PLAINS...BRINGING GOOD CHANCES FOR RAIN/STORMS. A VIGOROUS UPPER STORM SYSTEM IS FORECAST TO DIVE IN FROM THE PAC NW AND CLOSE OFF OVER THE PLAINS LATE NEXT WEEK. DEPENDING ON HOW THE DETAILS SHAKE OUT...THERE WOULD BE SOME SEVERE POTENTIAL AHEAD OF THE ASSOCIATED FRONT...FOLLOWED BY SOME COOLER AND DRIER WEATHER TO CLOSE OUT THE WEEK. LACY && .PRELIMINARY POINT TEMPS/POPS... TUL 42 69 48 73 / 0 0 10 20 FSM 47 72 49 75 / 40 0 10 10 MLC 46 70 48 72 / 10 0 10 30 BVO 39 69 44 73 / 0 0 10 10 FYV 40 67 45 69 / 20 0 0 10 BYV 42 67 45 71 / 20 0 0 10 MKO 44 69 48 73 / 10 0 10 20 MIO 39 69 45 71 / 0 0 10 10 F10 45 69 49 72 / 0 0 10 20 HHW 49 71 48 71 / 40 0 10 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && LONG TERM....30
Hazardous weather outlook, Apr 9, 12:51 PM CDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1251 PM CDT THU APR 9 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-101045- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1251 PM CDT THU APR 9 2015 ...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...1 TO 3 PM. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...1 TO 3 PM. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. DISCUSSION... EARLY THIS AFTERNOON....A COLD FRONT EXTENDED FROM NEAR VINITA TO OKMULGEE. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THIS COLD FRONT BY MID-AFTERNOON ACROSS EASTERN OKLAHOMA INTO NORTHWEST ARKANSAS. SOME OF THESE THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE AS THE AIRMASS AHEAD OF THE FRONT IS MOIST AND UNSTABLE. LARGE HAIL AND WIND GUSTS TO AROUND 65 MPH WILL BE THE MAIN CONCERN. THERE WILL ALSO BE ENOUGH LOW LEVEL WIND SHEAR FOR A LIMITED TORNADO THREAT. THE THUNDERSTORMS ARE EXPECTED TO MOVE OUT OF THE AREA BY EARLY EVENING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...SEVERE THUNDERSTORM POTENTIAL. MONDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... FRIDAY SHOULD BE A LITTLE COOLER AND DRY...ALTHOUGH THERE IS A SLIM CHANCE OF THUNDERSTORMS LATE FRIDAY NIGHT ACROSS SOUTHEAST OKLAHOMA. THUNDERSTORM CHANCES WILL REMAIN IN THE FORECAST THROUGH THE WEEKEND...WITH BETTER CHANCES EARLY NEXT WEEK AS AN UPPER LEVEL LOW MOVES INTO THE SOUTHERN PLAINS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Apr 9, 2:52 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
252 PM CDT THU APR 9 2015
OKZ068-070-071-092030-
CHEROKEE OK-MCINTOSH OK-MUSKOGEE OK-
252 PM CDT THU APR 9 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHERN CHEROKEE AND NORTHEASTERN MUSKOGEE
IN SOUTHEAST OKLAHOMA
NORTHEASTERN MCINTOSH
AT 253 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER KEEFETON...
MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...PUMPKIN CENTER...TAHLEQUAH...KEEFETON...
BRAGGS...GREENLEAF STATE PARK AND CHEROKEE LANDING STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3596 9499 3578 9482 3563 9509 3564 9512
3561 9513 3548 9536 3561 9545
TIME...MOT...LOC 1953Z 233DEG 39KT 3561 9533Special weather statement, Apr 9, 3:02 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
302 PM CDT THU APR 9 2015
ARZ001-010-OKZ063-068-069-092030-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-WASHINGTON AR-
302 PM CDT THU APR 9 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHWESTERN BENTON AND NORTHWESTERN WASHINGTON
IN EAST CENTRAL OKLAHOMA
EASTERN CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE AND NORTHERN ADAIR
AT 303 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF BALLARD TO 8 MILES SOUTHWEST OF
ELDON...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...MARIETTA...BARON...CHRISTIE...PROCTOR...
WESTVILLE...BALLARD...WATTS...WEST SILOAM SPRINGS...ELDON...ROCKY
COMFORT...FAIRMOUNT...SILOAM SPRINGS...GENTRY...LAKE FRANCIS...
GALLITIN...SPRINGTOWN...SUMMERS...CINCINNATI...WEDINGTON...ADAIR
STATE PARK AND NATURAL FALLS STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3624 9421 3583 9463 3576 9511 3630 9461
TIME...MOT...LOC 2003Z 254DEG 41KT 3607 9469 3585 9492Special weather statement, Apr 9, 3:33 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
333 PM CDT THU APR 9 2015
ARZ001-010-092115-
BENTON AR-WASHINGTON AR-
333 PM CDT THU APR 9 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
BENTON AND NORTHERN WASHINGTON
AT 333 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM VAUGHN TO 2 MILES SOUTH OF LAKE FRANCIS...MOVING EAST
AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...WALNUT HILL...ROCKY COMFORT...FAIRMOUNT...BLAND...SHADY
GROVE...MILLER...HILL TOP...HARMON...BENTONVILLE...ROGERS...LOWELL...
PEA RIDGE...GATEWAY...LAKE FRANCIS...GALLITIN...HEALING SPRINGS...
SPRINGTOWN...HIGHFILL...CAVE SPRINGS...WAR EAGLE...MONTE NE...
LOOKOUT...VAUGHN...LARUE...CENTERTON...AVOCA...BELLA VISTA...
GARFIELD...BEAVER LAKE...SPRINGDALE...SONORA...TONTITOWN...ELM
SPRINGS...OAK GROVE AND NORTHWEST ARKANSAS REGIONAL AIRPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3616 9400 3608 9454 3609 9455 3613 9456
3650 9427 3650 9387 3640 9387 3638 9389
3637 9387 3634 9387 3632 9385
TIME...MOT...LOC 2033Z 261DEG 31KT 3634 9427 3610 9450Special weather statement, Apr 9, 3:36 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
336 PM CDT THU APR 9 2015
OKZ073>075-092115-
HASKELL OK-LATIMER OK-PITTSBURG OK-
336 PM CDT THU APR 9 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN HASKELL...EASTERN PITTSBURG AND NORTHERN LATIMER
AT 336 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
BACHE...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LEQUIRE...LEWISVILLE...KINTA...
WILBURTON...HIGGINS...DAMON...GOWEN...PANOLA...RED OAK...
HARTSHORNE...HAILEYVILLE...DOW...BACHE...ALDERSON...QUINTON AND
ROBBERS CAVE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3486 9581 3527 9519 3494 9499 3494 9500
3491 9500 3470 9572
TIME...MOT...LOC 2036Z 245DEG 43KT 3482 9566Special weather statement, Apr 9, 3:40 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
340 PM CDT THU APR 9 2015
OKZ070-073-074-092130-
HASKELL OK-MUSKOGEE OK-PITTSBURG OK-
340 PM CDT THU APR 9 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
CENTRAL HASKELL AND NORTHEASTERN PITTSBURG
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE
AT 340 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ARROWHEAD
STATE PARK...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...STIGLER...ENTERPRISE...WHITEFIELD...
CROWDER...CANADIAN...BRIARTOWN...PORUM AND ARROWHEAD STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3532 9538 3530 9535 3533 9534 3542 9514
3519 9503 3507 9564 3517 9572
TIME...MOT...LOC 2040Z 245DEG 30KT 3514 9563Local storm report, Apr 9, 3:45 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
345 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL 3 NW COOKSON 35.74N 94.96W
04/09/2015 E0.50 INCH CHEROKEE OK PUBLIC
DIME SIZE HAIL NEAR COOKSON.
0325 PM HAIL 3 N COOKSON 35.75N 94.92W
04/09/2015 E1.00 INCH CHEROKEE OK PUBLIC
DIME TO QUARTER SIZE HAIL NEAR COOKSON.
&&
AEJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 3:31 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 44 min |
| Apr 9, 3:33 PM CDT | Special Weather Statement | TSA | Benton | 42 min |
| Apr 9, 3:43 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll | 15 min |
| Apr 9, 4:07 PM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 53 min |
| Apr 9, 4:19 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 41 min |
| Apr 9, 4:38 PM CDT | Special Weather Statement | TSA | Madison | 37 min |
| Apr 9, 4:43 PM CDT | Special Weather Statement | TSA | Carroll | 32 min |
| Apr 9, 4:45 PM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 45 min |
| Apr 9, 4:53 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Washington | 41 min |
| Apr 9, 4:54 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 22 min |
| Apr 9, 5:19 PM CDT | Special Weather Statement | TSA | Crawford, Franklin | 26 min |
| Apr 9, 5:42 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 14 min |
| Apr 9, 12:08 AM CDT | Special Weather Statement | TSA | Osage | 37 min |
| Apr 9, 12:39 AM CDT | Special Weather Statement | TSA | Osage | 51 min |
| Apr 9, 2:28 PM CDT | Special Weather Statement | TSA | Delaware | 32 min |
| Apr 9, 2:34 PM CDT | Special Weather Statement | TSA | Delaware | 26 min |
| Apr 9, 2:42 PM CDT | Special Weather Statement | TSA | Cherokee | 33 min |
| Apr 9, 2:52 PM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 38 min |
| Apr 9, 3:02 PM CDT | Special Weather Statement | TSA | Adair | 28 min |
| Apr 9, 3:19 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 41 min |
| Apr 9, 3:36 PM CDT | Special Weather Statement | TSA | Latimer | 39 min |
| Apr 9, 3:40 PM CDT | Special Weather Statement | TSA | Haskell | 50 min |
| Apr 9, 4:32 PM CDT | Special Weather Statement | TSA | Latimer | 28 min |
| Apr 9, 4:37 PM CDT | Special Weather Statement | TSA | Haskell | 23 min |
| Apr 9, 4:51 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 39 min |
| Apr 9, 4:58 PM CDT | Special Weather Statement | TSA | Sequoyah | 32 min |
| Apr 9, 5:08 PM CDT | Special Weather Statement | TSA | Latimer | 37 min |
| Apr 9, 5:29 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 46 min |
| Apr 9, 5:36 PM CDT | Special Weather Statement | TSA | Pushmataha | 39 min |
| Apr 9, 6:10 PM CDT | Special Weather Statement | TSA | Pushmataha | 35 min |
| Apr 9, 6:17 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 43 min |
| Apr 9, 6:33 PM CDT | Special Weather Statement | TSA | Choctaw | 27 min |
| Apr 9, 6:40 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 35 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2015Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.